MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8363
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an extension set 0.22 micron downstream high pressure extended life filter set would not flow; further described as ¿the filter set becomes empty¿.This issue was identified during a patient infusion.The set was being used to administer dae solution (dextose, amino acid, electrolytes) and running the dae at a low rate of 6.9ml/hr.The set was in use with a anti-reflux valve (non-baxter) connected to a 3-way stopcock (non-baxter).After the nurse first encountered that the filter was empty, the extension set was re-primed again with the 3 way stopcock disconnected and the filter was emptied.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.It was observed that the reported product code matched the product in the photograph and all components were placed according to specification.Due to the nature of the sample no functional testing could be performed, therefore the reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to d10, h3 and h6.H6: replace 213 with 170 and 67 with 23.H10: the actual sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Components were placed according to specifications; set was measured dimensionally with no issues.Pressure testing was performed and no leaks were noted.A blockage test was performed which observed solvent blockage between the joint tubing and male luer.The reported condition was verified.The cause of the condition was due to the machine during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10063139
Report Number1416980-2020-02751
Device Sequence Number3573959
Product Code FPA
UDI-Device Identifier00085412013718
UDI-Public(01)00085412013718
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1C8363
Device Lot NumberDR19D23045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2020
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer06/05/2020
08/05/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date06/16/2020
08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3-WAY STOPCOCK; ANTI-REFLUX VALVE; DAE SOLUTION (UNSPECIFIED)